Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 512, NWS Fort Worth, TX

September 18, 2011Ellis County, Hill County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Sep 18, 2011, 10:55 PM CDT for Ellis County, Hill County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2011, 10:55 PM CDT (03:55 UTC)
Expired
Sep 18, 2011, 11:34 PM CDT
In force
39 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Ellis County, TX, Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 4:06 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2236 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1912 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WUUS54 KFWD 190355
SVRFWD
TXC139-217-190500-
/O.NEW.KFWD.SV.W.0512.110919T0355Z-110919T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1055 PM CDT SUN SEP 18 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  CENTRAL HILL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL MIDNIGHT CDT

* AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ITALY...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BARDWELL AROUND 1110 PM...
  ENNIS AROUND 1115 PM...
  ALMA AROUND 1130 PM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 5 AND 20...
I-35E BETWEEN MILE MARKERS 19 AND 31...
I-45 BETWEEN MILE MARKERS 254 AND 256.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3232 9641 3203 9700 3203 9726 3238 9696
TIME...MOT...LOC 0354Z 293DEG 20KT 3221 9684

$$
1 follow-up statement
316 
WWUS54 KFWD 190434
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1134 PM CDT SUN SEP 18 2011

TXC139-217-190442-
/O.CAN.KFWD.SV.W.0512.000000T0000Z-110919T0500Z/
ELLIS TX-HILL TX-
1134 PM CDT SUN SEP 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HILL AND
SOUTHERN ELLIS COUNTIES IS CANCELLED...

AT 1132 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN 
CANCELLED.

RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE 
ALONG THE ELLIS...NAVARRO COUNTY LINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3232 9641 3203 9700 3203 9726 3238 9696
TIME...MOT...LOC 0432Z 293DEG 20KT 3213 9661

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:12 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Sep 18, 9:12 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CDT SUN SEP 18 2011

.UPDATE...
AT 9 PM...COLD FRONT IS PUSHING THROUGH THE METROPLEX. HAVE
TRIMMED POSTFRONTAL COUNTIES FROM SEVERE THUNDERSTORM WATCH THAT
EXPIRES AT 11 PM. ADJUSTED POPS ACCORDINGLY...REMOVING WX MENTION
FROM NORTHWEST HALF OF CWA AFTER 06Z (1 AM CDT).

MARGINAL HAIL THREAT WILL CONTINUE IN SOUTHERN ZONES OVERNIGHT...
AND HAVE INTRODUCED SEVERE INTO WEATHER GRIDS AFTER 06Z.

25

&&

.AVIATION...642 PM
THERE IS A GAP IN THE CONVECTIVE LINE UPSTREAM FROM THE
METROPLEX. LATEST HRRR...RUC...NAM...AND GFS STILL PROG CONVECTION
AT METROPLEX TAF SITES AND WILL CONTINUE WITH TSRA IN TAFS
EXPECTING LINE TO FILL IN SOME AS IT APPROACHES. MODELS REMAIN IN
AGREEMENT THAT THERE WILL BE NO CONVECTION BEHIND THE FRONT...SO
BY LATE EVENING CONVECTION SHOULD BE SOUTHEAST OF SITES. DRY AIR
BEHIND FRONT WILL PREVENT ANY STRATUS FORMATION IN THE MORNING.

AT WACO...TIMING OF STORMS STILL SUBJECT TO CHANGE. TAF TIMING IS
BASED ON LIFTING/FORCING FROM THE FRONT...BUT ISOLATED STORMS IN
WARM SECTOR MAY STILL AFFECT THE AREA EARLIER IN THE EVENING.
COVERAGE OF ISOLATED STORMS IN WARM SECTOR IS TOO LOW TO INCLUDE IN
TAF AT THIS TIME. BRIEF MVFR CEILINGS MAY STILL OCCUR NEAR
FROPA...BUT THEY SHOULD DISSIPATE QUICKLY AND I HAVE VFR IN THE
TAF FOR TOMORROW. 84

&&

.PREV UPDATE...
.UPDATE...557 PM
BRIEF UPDATE TO HOURLY GRIDS TO ACCOUNT FOR CURRENT TRENDS.

WEAK CELLS HAVE DEVELOPED IN ADVANCE OF SURFACE BOUNDARY...BETWEEN
GAINESVILLE AND GRAHAM. MORE VIGOROUS CONVECTION CONTINUES NEAR
SHERMAN/DENISON AND IN COMANCHE COUNTY...THOUGH BETTER INSTABILITY
IS IN PLACE IN BETWEEN THESE AREAS. SURFACE TEMPERATURES HAVE
REACHED THE MID 90S...WITH DEW POINTS STILL IN THE MID TO UPPER
60S...FROM HOOD/JOHNSON THROUGH THE METROPLEX TO DENTON/COLLIN.
ALTHOUGH CU IS RATHER BENIGN AT THE MOMENT...RAPID DEVELOPMENT
COULD OCCUR WITHIN THIS AREA OF ENHANCED INSTABILITY THROUGH
SUNSET...RESULTING IN A MORE SOLID PREFRONTAL LINE OF CONVECTION.

25

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT SUN SEP 18 2011/
EXPECTING SCATTERED TO NUMEROUS THUNDERSTORM DEVELOPMENT ACROSS
PARTS OF NORTH TEXAS THIS AFTERNOON AND EVENING. WEAK COLD FRONT
WAS JUST BEGINNING TO ENTER MONTAGUE AND YOUNG COUNTIES AND SHOULD
BE A FOCUS FOR SIGNIFICANT THUNDERSTORMS DEVELOPMENT BY 4 PM.
OTHER THUNDERSTORMS MAY DEVELOP AHEAD OF THE FRONT THIS AFTERNOON
AND EVENING AS STRONG HEATING HAS MOSTLY ERODED A WEAK CAP. SOME
OF THE STORMS ARE LIKELY TO BECOME SEVERE WITH A LARGE HAIL AND
DAMAGING WIND POTENTIAL. SEE THE AWUFWD PRODUCT ISSUED AT 213 PM
CDT FOR A TECHNICAL DISCUSSION OF FACTORS THAT WILL AFFECT THE
DEVELOPMENT OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. POPS IN
MANY AREAS TONIGHT WILL RANGE FROM 50 TO 60 PERCENT.

RAIN CHANCES WILL END FROM NORTHWEST TO SOUTHEAST LATER TONIGHT
AND EARLY MONDAY AS THE COLD FRONT BRINGS DRIER AND MORE STABLE
AIR TO THE AREA AND SUBSIDENCE BEHIND THE UPPER WAVE CLEARS THE
SKIES. HIGHS WILL BE IN THE 80S IN MOST AREAS MONDAY AND
TUESDAY...WITH LOWS IN THE 50S AND 60S MONDAY NIGHT AND TUESDAY
NIGHT.

THE NEXT CHANCE OF RAIN WILL BE ON WEDNESDAY INTO THURSDAY AS
ANOTHER COLD FRONT MOVES SOUTH FROM OKLAHOMA. THIS FRONT WILL HAVE
MUCH LESS LOW LEVEL MOISTURE AVAILABLE...BUT PERHAPS SLIGHTLY BETTER
UPPER LEVEL FORCING. WILL LIMIT POPS TO NO HIGHER THAN 30 PERCENT
FOR THE WEDNESDAY AND THURSDAY SYSTEM.

DRY WEATHER EXPECTED FOR FRIDAY - SUNDAY PERIOD WITH HIGHS MOSTLY
IN THE 80S AND LOWS IN THE 50S.                  /09

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  86  64  88  66 /  60  10   0   0   5
WACO, TX              67  89  61  88  61 /  60  20   0   0   5
PARIS, TX             66  85  60  86  61 /  80   5   0   0   5
DENTON, TX            63  86  57  89  60 /  20   5   0   5   5
MCKINNEY, TX          63  86  56  87  59 /  70  10   0   0   5
DALLAS, TX            70  86  65  89  67 /  60  10   0   0   5
TERRELL, TX           67  85  61  87  63 /  80  20   0   0   5
CORSICANA, TX         68  87  63  87  64 /  60  20   0   0   5
TEMPLE, TX            68  89  61  89  61 /  60  20   0   5   5
MINERAL WELLS, TX     63  86  56  89  60 /  10   5   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

84/25
Hazardous weather outlook, Sep 18, 3:04 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT SUN SEP 18 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
304 PM CDT SUN SEP 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH TONIGHT. FREQUENT LIGHTNING WILL OCCUR WITH THE STORMS. IN
ADDITION...THE SEVERE THREAT INCLUDES DAMAGING WINDS AND SEVERE
HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY FOR THE SOUTHEASTERN
AREAS AS A COLD FRONT PUSHES THROUGH THE REGION.

THUNDERSTORMS RETURN TO THE FORECAST WEDNESDAY THROUGH THURSDAY AS
ANOTHER COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON THROUGH THE
EVENING HOURS AS THE STORMS DEVELOP AND MOVE SOUTHEAST.

In the hours before

Local storm report, Sep 18, 9:44 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             FERRIS                  32.53N  96.67W
09/18/2011  E0.75 INCH       ELLIS              TX   AMATEUR RADIO
Local storm report, Sep 18, 9:52 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     OVILLA                  32.53N  96.88W
09/18/2011                   ELLIS              TX   AMATEUR RADIO

            POWER LINES DOWN IN OVILLA
Local storm report, Sep 18, 9:56 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
956 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     MIDLOTHIAN              32.48N  96.98W
09/18/2011                   ELLIS              TX   AMATEUR RADIO

            TEN INCH DIAMETER TREE SPLIT
Special weather statement, Sep 18, 9:58 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT SUN SEP 18 2011

TXZ145-190330-
HILL TX-
958 PM CDT SUN SEP 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HILL COUNTY

AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF CLEBURNE...MOVING EAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...COVINGTON AND ITASCA.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3215 9747 3217 9746 3218 9748 3218 9747
      3225 9717 3206 9710 3201 9742 3203 9743
      3201 9746 3201 9747 3208 9749 3209 9747
      3213 9750
TIME...MOT...LOC 0258Z 275DEG 17KT 3216 9742
Local storm report, Sep 18, 10:04 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND GST     WAXAHACHIE              32.40N  96.85W
09/18/2011  E60 MPH          ELLIS              TX   TRAINED SPOTTER

            POWER OUTAGES REPORTED
Special weather statement, Sep 18, 10:40 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT SUN SEP 18 2011

TXZ159-190415-
MCLENNAN TX-
1040 PM CDT SUN SEP 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MCLENNAN COUNTY

AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF WACO...MOVING SOUTHEAST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
LACY-LAKEVIEW...NORTHCREST...WACO...WEST AND WOODWAY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3165 9747 3173 9732 3184 9706 3160 9686
      3143 9716
TIME...MOT...LOC 0340Z 305DEG 10KT 3169 9728

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:00 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt60 min
Sep 18, 7:17 PM CDTSpecial Weather StatementFWDMcLennan28 min
Sep 18, 7:23 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains67 min
Sep 18, 7:24 PM CDTSpecial Weather StatementFWDDenton36 min
Sep 18, 7:42 PM CDTSevere Thunderstorm WarningFWDDallas63 min
Sep 18, 7:56 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt, Rockwall64 min
Sep 18, 8:29 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains61 min
Sep 18, 8:31 PM CDTSpecial Weather StatementFWDTarrant29 min
Sep 18, 8:43 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills62 min
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningFWDDallas, Hunt, Kaufman, Rockwall, Tarrant46 min
Sep 18, 8:54 PM CDTAreal Flood AdvisoryFWDHopkins2 hr
Sep 18, 8:56 PM CDTSevere Thunderstorm WarningFWDHunt, Rains, Van Zandt34 min
Sep 18, 9:10 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Sep 18, 9:20 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Johnson, Kaufman, Rains and 2 more55 min
Sep 18, 9:33 PM CDTSpecial Weather StatementFWDHill27 min
Sep 18, 9:35 PM CDTSpecial Weather StatementFWDBosque25 min
Sep 18, 9:39 PM CDTSevere Thunderstorm WarningFWDBosque66 min
Sep 18, 9:53 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro52 min
Sep 18, 9:58 PM CDTSpecial Weather StatementFWDHill32 min
Sep 18, 10:11 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson54 min
Sep 18, 10:15 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman, Van Zandt45 min
Sep 18, 10:22 PM CDTSevere Thunderstorm WarningFWDHill38 min
Sep 18, 10:40 PM CDTSpecial Weather StatementFWDMcLennan35 min
Sep 18, 10:42 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro63 min
Sep 18, 11:17 PM CDTAreal Flood AdvisoryFWDEllis, Navarro3 hr
Sep 18, 11:36 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan54 min
Sep 18, 11:51 PM CDTSpecial Weather StatementFWDAnderson, Freestone, Leon, Limestone, Navarro54 min
Sep 19, 12:05 AM CDTAreal Flood AdvisoryFWDBosque, McLennan3 hr
Sep 19, 12:29 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Falls, Limestone, McLennan45 min
Sep 19, 12:49 AM CDTSpecial Weather StatementFWDLeon56 min
Sep 19, 1:19 AM CDTSpecial Weather StatementFWDBell, Falls, Leon, Milam, Robertson56 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.